| Catalog Number |
02K41-27 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed a falsely elevated architect stat high sensitivity troponin-i result for one patient.The following data was provided (customer¿s normal range is 0.00-0.025 ng/ml): sample id (b)(6) initial result was 0.0564, repeat result was <0.01, repeat result, using a new sample, was <0.01, repeat result, from a red top tube, was <0.01 ng/ml.There was no impact to patient management reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a1 - patient identifier complete entry = (b)(6).All available patient information was included.Additional patient details are not available.
Additional Manufacturer Narrative
The complaint investigation for a falsely elevated architect stat troponin-i result included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.A review of tracking and trending for the product and the lot did not identify an increase in complaint activity.The historical performance of the lot 19415un25 was evaluated using worldwide data for the troponin-i assay.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for the lot 19415un25 are within the established limits.Device history record review did not identify any non-conformances or deviations with the lot and complaint issue.Manufacturing documentation for the lot was reviewed and did not identify any issues.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of architect stat troponin-i, lot number 19415un25, was identified.
Event or Problem Description
The customer observed a falsely elevated architect stat high sensitivity troponin-i result for one patient.The following data was provided (customer¿s normal range is 0.00-0.025 ng/ml): sample id (b)(6), initial result was 0.0564, repeat result was <0.01, repeat result, using a new sample, was <0.01, repeat result, from a red top tube, was <0.01 ng/ml.There was no impact to patient management reported.